# SDR DALA13038923756

- Difficulty date: August 9, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 39,698 hours, 14,766 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FORWARD GALLEY BS 328, RBL 10, FLOORBEAM UPPER TEE CORRODED. MX REPAIRED IAW SRM 53-10-51 REPAIR 8.
